Journal of Symbolic Logic

Extensions of the Lewis System S5

Schiller Joe Scroggs

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 2 (1951), 112-120.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731100

Mathematical Reviews number (MathSciNet)
MR42352

Zentralblatt MATH identifier
0043.00804

JSTOR
links.jstor.org

Citation

Scroggs, Schiller Joe. Extensions of the Lewis System S5. J. Symbolic Logic 16 (1951), no. 2, 112--120. https://projecteuclid.org/euclid.jsl/1183731100


Export citation